# SDR AALA202201068286

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737*
- Aircraft serial: 31231
- Aircraft time: 17,713 hours, 7,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT FLASHLIGHT ATTENDANT EMERGENCY INBOARD FLASHLIGHT DOES NOT TEST. RESEATED AFT LEFT FLASHLIGHT ATTENDANT EMERGENCY INBOARD FLASHLIGHT PER B737 NG AMM 25-64-00.
